The child was treated empirically

The child was treated empirically with oral amoxicillin–clavulanate (45 mg/kg/day). Blood culture taken at admission grew after 27 hours of incubation. Following the positive blood culture, treatment was switched to intravenous ceftriaxone (50 mg/kg/day). Susceptibility testing showed that the isolate was sensitive to all tested EZ Cap Reagent AG [penicillin (minimum inhibitory concentration 0.012 μg/mL), cefotaxime (<0.016 μg/mL), chloramphenicol, cotrimoxazole, erythromycin, clindamycin, and levofloxacin]. The child became afebrile 1 day after antibiotic treatment—3 days of ceftriaxone and 7 days of oral amoxicillin–clavulanate. The isolate from the patient was identified as serotype 19A. Multilocus sequence typing showed that the bacterium belonged to ST1201. In our locality, invasive disease caused by serotype 19A has been found to increase shortly after the availability of PCV7 and was associated with expansion of the multidrug-resistant ST320 clone. Until now, the ST1201 serotype 19A clone has mainly been detected in Europe and none has been found in Asia (Multi Locus Sequence Typing database at , access on July 27, 2013). In Spain, it is one of the circulating antibiotic-susceptible clones. Immunological studies have shown that after a booster dose in the 2 year of life, the proportions of PCV7- and PCV10-immunized children with opsonization assay (OPA) ≥ 8 against 19A were 30% and 50%, respectively. By contrast, 98–100% of children immunized with the PCV13 vaccine had OPA titers ≥ 8 after receiving the booster. The present report demonstrates that bacteremic serotype 19A infection can occur in children fully immunized with PCV10. Clinicians should bear this possibility in mind when managing febrile children suspected to be suffering from bacteremia.
Conflicts of interest

Acknowledgments
This work was supported by a block grant from the Research Fund for the Control of Infectious Diseases of the Health and Food Bureau of the Hong Kong SAR Government. We thank the parents for giving written consent to publication.

Introduction Aromatase inhibitors AIs i e letrozole anastrozole

Introduction
Aromatase inhibitors (AIs) (i.e. letrozole, anastrozole, exemestane) are used in the treatment of hormone dependent breast cancer. Their use may be complicated with cutaneous events such as increased sweating, alopecia, dry skin, pruritus, and urticaria, but also with a variety of rashes. The eruption of SCLE may begin with papules, which either coalesce or develop into annular erythematous lesions with slight scale or into scaly psoriasiform lesions. In rare cases angioedema, toxic epidermal necrolysis and erythema multiforme may be observed [1,2]. To date, there have been a number of reports of SCLE attributed to the use of antiestrogen therapy [3–7]. In addition, some chemotherapeutic agents have already been reported to induce SCLE, including cyclophosphamide, doxorubicin, paclitaxel, bevacizumab, fluorouracil or capecitabine with most prevalent the use of taxanes [8–12]. However, the accurate mechanism of SLE phenomena and various autoimmune disorders caused by antiestrogen therapy remains to be elucidated. In this article a patient with breast cancer treated with letrozole who developed SCLE is reported. An extensive search of the literature regarding the association between endocrine treatment and SCLE or autoimmune disorder development, was also attempted.

Material and methods

Case presentation
A 42year old Caucasian woman with a past medical history of heterozygous beta-thalassemia, photosensitivity and a family history of a mother with systemic lupus erythematosus (SLE), was diagnosed in December 2011 with metastatic breast cancer (estrogen receptor positive, progesterone receptor negative and HER2 positive). She was first presented with anemia and thrombocytopenia and the diagnosis was established following a bone marrow biopsy which revealed a metastatic adenocarcinoma compatible with breast cancer. She was treated with paclitaxel, trastuzumab and zoledronic EZ Cap Reagent AG till April 2012 with a significant improvement of her hematologic indices. Since then she continued with trastuzumab, tamoxifen, and zoledronic acid until July 2014 when progressive disease in the abdomen, brain and lungs was confirmed. Whole brain radiotherapy was provided and a second line chemotherapy with carboplatin and paclitaxel was administered until early December 2014. Partial remission in the abdomen and complete response in the chest were found, while brain metastases remained stable. She then went on letrozole, luteinizing hormone – releasing hormone (LHRH) analog and trastuzumab.
Within the first weeks and after the initiation of hormonal treatment, on late December 2014, an annular erythematous psoriasiform rash in the arms was noticed. During her next visits and being on the same treatment the rash deteriorated necessitating local and systematic corticosteroids. In June 2015 due to hematologic progression treatment was altered to the combination of trastuzumab, pertuzumab, and docetaxel with discontinuation of letrozole. A month later the patient was admitted to the oncology ward due to febrile neutropenia following treatment. At the time of her admission while she was kept on corticosteroids the skin rash was still persisting (Fig. 1). A skin tissue EZ Cap Reagent AG biopsy was performed revealing non-specific interface dermatitis. No vasculitis was noticed. A rheumatology consultation along with elevated serum ANA (1/640), Ro52 and Ro60 titers established the diagnosis of SCLE. The patient was then prescribed hydroxychloroquine along with a gradual tapering of the corticosteroids. She continued her medication until October 2015 when she visited the outpatient clinic. A full remission of the rash was then established and the patient had normal values on her complete blood count. A total body computed tomography (CT) was scheduled in order to further evaluate her disease and decide on her further antitumor treatment (Table 1).

Discussion
The major morphological characteristics of SCLE are annular, non-scarring, papulosquamous or psoriasiform plaques with distribution mainly to the sunlight exposed areas of the body [13]. The autoimmune profile of SCLE may consist of positive Ro/SSA or La/SSB antibody titles while most patients test positive for antinuclear antibodies (ANA) [14]. Complete blood count tests may reveal anemia, leukopenia, and thrombocytopenia while skin tissue biopsy indicates perivascular and subepidermal inflammatory cell infiltration or vacuolar alteration of the basal cell layer. Constitutional symptoms such as malaise, fever and arthralgias may be present [8]. The diagnosis is confirmed with the conjunction of both clinical and serological profiles, while full picture of SLE may be absent. The treatment consists of therapy with corticosteroids both systematic and locally while in some cases specific drugs such as hydroxychloroquine may be prescribed depending on the severity of the manifestations. In the case of drug induced SCLE the clinical features and laboratory findings do not differentiate from typical subacute SLE [15]. Consequently, drug-induced SCLE must be of high suspicion when typical findings of SCLE onset correlate with the induction of a new drug. A mandatory discontinuation of the new drug should be considered [16].